Alert archive / Wisconsin / Small Craft Advisories in 2016
Small Craft Advisory 12, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Feb 8, 2016, 4:50 AM CST. It took effect at Feb 8, 2016, 9:00 PM CST. It was in force for 45 hr.
The area
The counties it named.
The facts
- Issued
- Feb 8, 2016, 4:50 AM CST (10:50 UTC)
- In effect from
- Feb 8, 2016, 9:00 PM CST
- Expired
- Feb 10, 2016, 5:47 PM CST
- In force
- 45 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
520 WHUS73 KGRB 081050 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 450 AM CST MON FEB 8 2016 ...BLUSTERY WINDS THROUGH MID WEEK... .AS A LOW PRESSURE SYSTEM SLOWLY DEPARTS THE REGION TODAY INTO TONIGHT...NORTHWEST TO NORTH WINDS WILL BE ON THE INCREASE. THE GUSTY NORTH WINDS WILL CREATE HIGH WAVES DANGEROUS TO SMALL CRAFT. LMZ541>543-081900- /O.NEW.KGRB.SC.Y.0012.160209T0600Z-160210T1200Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 450 AM CST MON FEB 8 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM CST WEDNESDAY. * WINDS...BECOMING NORTHWEST 10 TO 15 KTS THIS AFTERNOON THEN NORTH 15 TO 25 KTS LATER TONIGHT AND CONTINUING THROUGH MID WEEK. * WAVES...1 TO 3 FEET TODAY...BUILDING TO 3 TO 5 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
11 follow-up statements
175 WHUS73 KGRB 081616 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1016 AM CST MON FEB 8 2016 ...BLUSTERY WINDS THROUGH MID WEEK... .AS A LOW PRESSURE SYSTEM SLOWLY DEPARTS THE REGION TODAY INTO TONIGHT...NORTHWEST TO NORTH WINDS WILL BE ON THE INCREASE. THE GUSTY NORTH WINDS WILL CREATE HIGH WAVES DANGEROUS TO SMALL CRAFT. LMZ541>543-090015- /O.EXT.KGRB.SC.Y.0012.160209T0300Z-160210T1200Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1016 AM CST MON FEB 8 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 6 AM CST WEDNESDAY... * WINDS...BECOMING NORTHWEST 10 TO 15 KTS THIS AFTERNOON THEN NORTH 15 TO 25 KTS LATER TONIGHT AND CONTINUING THROUGH MID WEEK. * WAVES...BUILDING TO 3 TO 5 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
164 WHUS73 KGRB 082149 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 349 PM CST MON FEB 8 2016 ...BLUSTERY WINDS THROUGH MID WEEK... .AS A LOW PRESSURE SYSTEM SLOWLY DEPARTS THE REGION...NORTHWEST TO NORTH WINDS WILL BE ON THE INCREASE. THE GUSTY NORTH WINDS WILL CREATE HIGH WAVES DANGEROUS TO SMALL CRAFT. LMZ541>543-090600- /O.CON.KGRB.SC.Y.0012.160209T0300Z-160210T1200Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 349 PM CST MON FEB 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 6 AM CST WEDNESDAY... * WINDS...NORTHWEST 15 TO 25 KTS...WITH GUSTS TO 30 KTS POSSIBLE. THE GUSTY WINDS WILL CONTINUE THROUGH AT LEAST MID WEEK. * WAVES...BUILDING TO 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
909 WHUS73 KGRB 090325 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 925 PM CST MON FEB 8 2016 ...BLUSTERY WINDS THROUGH MID WEEK... .AS A LOW PRESSURE SYSTEM SLOWLY DEPARTS THE REGION...NORTHWEST TO NORTH WINDS WILL BE ON THE INCREASE. THE GUSTY WINDS WILL CREATE HIGH WAVES DANGEROUS TO SMALL CRAFT. LMZ541>543-091130- /O.CON.KGRB.SC.Y.0012.000000T0000Z-160210T1200Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 925 PM CST MON FEB 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY... * WINDS...NORTHWEST 15 TO 25 KTS...WITH GUSTS TO 30 KTS POSSIBLE. THE GUSTY WINDS WILL CONTINUE THROUGH AT LEAST MID WEEK. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
776 WHUS73 KGRB 091004 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 404 AM CST TUE FEB 9 2016 ...BLUSTERY NORTHWEST WINDS THROUGH MIDWEEK... .AS A LOW PRESSURE SYSTEM SLOWLY DEPARTS THE REGION...BRISK NORTHWEST WINDS WILL BE ON THE INCREASE. THE GUSTY WINDS WILL CREATE HIGH WAVES DANGEROUS TO SMALL CRAFT. LMZ541>543-091800- /O.EXT.KGRB.SC.Y.0012.000000T0000Z-160210T2100Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 404 AM CST TUE FEB 9 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM CST WEDNESDAY... * NORTHWEST WINDS WILL BE SUSTAINED AT 15 TO 25 KTS...WITH OCCASIONAL GUSTS TO 30 KTS. THE GUSTY WINDS SHOULD CONTINUE UNTIL AT LEAST WEDNESDAY AFTERNOON. * WAVES WILL BUILD TO 3 TO 5 FEET...ESPECIALLY TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TSK
956 WHUS73 KGRB 091609 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1009 AM CST TUE FEB 9 2016 ...BLUSTERY NORTHWEST WINDS THROUGH MIDWEEK... .AS A LOW PRESSURE SYSTEM SLOWLY DEPARTS THE REGION...BRISK NORTHWEST WINDS ARE EXPECTED. THE GUSTY WINDS WILL CREATE HIGH WAVES TOWARD THE OPEN WATERS ON LAKE MICHIGAN. LMZ541>543-100015- /O.CON.KGRB.SC.Y.0012.000000T0000Z-160210T2100Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1009 AM CST TUE FEB 9 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST WEDNESDAY... * NORTHWEST WINDS WILL BE SUSTAINED AT 15 TO 25 KTS...WITH OCCASIONAL GUSTS TO 30 KTS. THE GUSTY WINDS SHOULD CONTINUE UNTIL AT LEAST WEDNESDAY AFTERNOON. * WAVES WILL BUILD TO 3 TO 5 FEET TOWARD THE OPEN WATERS OF LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
537 WHUS73 KGRB 092202 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 402 PM CST TUE FEB 9 2016 ...BLUSTERY NORTHWEST WINDS THROUGH WEDNESDAY EVENING... .AS A LOW PRESSURE SYSTEM SLOWLY DEPARTS THE REGION...BRISK NORTHWEST WINDS WILL CONTINUE. THE GUSTY WINDS WILL CREATE HIGH WAVES TOWARD THE OPEN WATERS ON LAKE MICHIGAN. LMZ541>543-100615- /O.CON.KGRB.SC.Y.0012.000000T0000Z-160210T2100Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 402 PM CST TUE FEB 9 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST WEDNESDAY... * NORTHWEST WINDS 15 TO 25 KTS. * WAVES 3 TO 5 FEET TOWARD THE OPEN WATERS OF LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
256 WHUS73 KGRB 100255 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 855 PM CST TUE FEB 9 2016 ...BLUSTERY NORTHWEST WINDS THROUGH WEDNESDAY EVENING... .AS A LOW PRESSURE SYSTEM SLOWLY DEPARTS THE REGION...BRISK NORTHWEST WINDS WILL CONTINUE. THE GUSTY WINDS WILL CREATE HIGH WAVES TOWARD THE OPEN WATERS ON LAKE MICHIGAN. LMZ541>543-101100- /O.CON.KGRB.SC.Y.0012.000000T0000Z-160210T2100Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 855 PM CST TUE FEB 9 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST WEDNESDAY... * NORTHWEST WINDS 15 TO 25 KTS. * WAVES 3 TO 5 FEET TOWARD THE OPEN WATERS OF LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
436 WHUS73 KGRB 100935 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 335 AM CST WED FEB 10 2016 ...BLUSTERY NORTHWEST WINDS THROUGH THIS AFTERNOON... .BRISK NORTHWEST WINDS WILL GUST OVER 25 KNOTS AT TIMES THROUGH THIS AFTERNOON. THE GUSTY WINDS WILL CREATE HIGH WAVES TOWARD THE OPEN WATERS ON LAKE MICHIGAN. LMZ541>543-101800- /O.CON.KGRB.SC.Y.0012.000000T0000Z-160210T2100Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 335 AM CST WED FEB 10 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... * NORTHWEST WINDS 15 TO 25 KTS. * WAVES 3 TO 5 FEET TOWARD THE OPEN WATERS OF LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TSK
009 WHUS73 KGRB 101603 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1003 AM CST WED FEB 10 2016 ...BLUSTERY NORTHWEST WINDS THROUGH THIS EVENING... .BRISK NORTHWEST WINDS WILL GUST OVER 25 KNOTS AT TIMES THROUGH EARLY THIS EVENING. THE GUSTY WINDS WILL CREATE HIGH WAVES TOWARD THE OPEN WATERS ON LAKE MICHIGAN. LMZ541>543-110000- /O.EXT.KGRB.SC.Y.0012.000000T0000Z-160211T0000Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1003 AM CST WED FEB 10 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS EVENING... * NORTHWEST WINDS 15 TO 25 KTS. A FEW GUSTS TO 30 KTS POSSIBLE. * WAVES 2 TO 4 FT TOWARD THE OPEN WATERS OF LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
646 WHUS73 KGRB 102123 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 323 PM CST WED FEB 10 2016 ...GUSTY NORTHWEST WINDS DIMINISHING THIS EVENING... LMZ541>543-110000- /O.CON.KGRB.SC.Y.0012.000000T0000Z-160211T0000Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 323 PM CST WED FEB 10 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * NORTHWEST WINDS 10 TO 20 KTS WITH GUSTS TO 25 KTS POSSIBLE THROUGH EARLY EVENING. * WAVES 2 TO 4 FT TOWARD THE OPEN WATERS OF LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
224 WHUS73 KGRB 102347 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 547 PM CST WED FEB 10 2016 ...WINDS AND WAVES HAVE SUBSIDED... LMZ541>543-110100- /O.CAN.KGRB.SC.Y.0012.000000T0000Z-160211T0000Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 547 PM CST WED FEB 10 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Feb 8, 3:32 AM CST, 1 hour 18 minutes earlier.
Area forecast discussion, Feb 8, 3:32 AM CST, 1 hour 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 332 AM CST MON FEB 8 2016 FORECAST DISCUSSION FOR ROUTINE MORNING FORECAST ISSUANCE .SHORT TERM...TODAY...TONIGHT...AND TUESDAY ISSUED AT 332 AM CST MON FEB 8 2016 SLOW MOTION CLIPPER SYSTEM CONTINUES TO DROP INTO THE AREA TODAY. LIGHT SNOW WILL CONTINUE TO SPREAD OVER THE AREA AS THE COLD AND SATURATING AIR MASS SPREADS EAST. THE SNOW GROWTH REGION ALSO EXPANDS TODAY INTO TONIGHT AND TUESDAY FOR CONTINUES LIGHT SNOW OR FLURRIES. MOST LOCATIONS CAN EXPECT 1 TO 3 INCHES FROM TODAY INTO TUESDAY. PIECES OF ENERGY ROTATING AROUND THE UPPER LOW MAY PRODUCE LOCALLY HIGHER AMOUNTS...WITH ONE PIECE DROPPING INTO SOUTHWEST WISCONSIN EARLY THIS MORNING AND ANOTHER CURRENTLY ENHANCED WITH THE LAKE EFFECT OVER FAR NORTHWEST WISCONSIN. EVEN THOUGH MODEL DATA SUGGESTS SOME DRYING WORKS INTO AT LEAST WESTERN AREAS LATER TUESDAY...DEEP SNOW GROWTH REGION WITH STEEP SURFACE LAPSE RATES WILL COULD PRODUCE POCKETS OF MODERATE SNOW SHOWERS. SO WILL CONTINUE HIGHER END POPS FOR THIS PERIOD. OBSERVATIONS INDICATE LAKE ENHANCED SNOWS UNDERWAY ACROSS THE FAR NORTH...AND CONDITIONS WILL LINGER INTO TONIGHT...SO WILL EXTEND THE ADVISORY FOR VILAS WITH THE EMPHASIS THE NW PORTION. MOST LOCATIONS WILL SEE MORNING OR EARLY DAY HIGHS OTHERWISE A DOWNWARD TREND IN TEMPERATURES WILL START THE NEW WORK WEEK. .LONG TERM...TUESDAY NIGHT THROUGH SUNDAY ISSUED AT 332 AM CST MON FEB 8 2016 THE AMPLIFIED PATTERN CONSISTING OF THE WRN NOAM UPR RDG/ERN NOAM UPR TROF TO PERSIST THRU MID-WEEK BEFORE THE UPR RDG WEAKENS AND SHIFTS EWD IN RESPONSE TO A NEW UPR TROF TO HIT THE WEST COAST BY NEXT WEEKEND. THE PREVAILING NW FLOW ALOFT OVER THE GREAT LAKES WIL USHER IN AN ARCTIC INTRUSION WITH TEMPS WELL BELOW NORMAL DURING THE ENTIRE EXTENDED FCST. PCPN AMOUNTS WL BE BELOW NORMAL AS GULF MOISTURE IS NON-EXISTENT AND THERE ARE NO SIGNS OF ANY SIGINIFICANT STORMS ON THE HORIZON. LAKE EFFECT SNOW SHWRS OVER NRN WI CONTS TO BE THE PRIMARY CONCERN TUE NGT...ESPECIALLY FOR VILAS CNTY AS CONDITIONS REMAIN FAVORABLE. ON THE PLUS SIDE...TRAJS ARE IDEAL (N-NW)...DELTA-T VALUES ARE IN THE MID 20S AND SFC TROF LINGERS NEAR LAKE SUPERIOR. THE ONE BIG NEGATIVE WL BE THE LOW INVERSION HEIGHTS THAT WOULD LIMIT SNOW AMOUNTS. STILL BELIEVE THAT THE SNOWBELT REGION OF VILAS CNTY WL SEE SNOW SHWRS AND HAVE RAISED POPS INTO THE LIKELY CATEGORY WITH AN INCH OR TWO OF ACCUMULATION. THE REST OF NE WI SHOULD BE FAIRLY QUIET WITH ONLY WIDELY SCT SNOW SHWRS AND LITTLE IN THE WAY OF ANY ACCUMULATION. MIN TEMPS TO RANGE FROM THE SINGLE DIGITS BELOW ZERO CNTRL WI...SINGLE DIGITS ABOVE ZERO ERN WI. ADD IN A GUSTY NW WIND AND WIND CHILLS COULD APPROACH ADVY CRITERIA OVER PARTS OF CNTRL WI. THE LAKE EFFECT IS FCST TO PERSIST THRU WED...BUT BE IN A GRADUAL DIMINISHING MODE AS AN AREA OF HI PRES BUILDS INTO WRN WI AND ADVECTS DRIER AIR INTO THE WRN GREAT LAKES. PARTS OF VILAS CNTY COULD SEE UP TO AN ADDITIONAL INCH OF ACCUMULATION...AGAIN LIMITED BY LOW INVERSION HEIGHTS. OTHERWISE...PARTS OF CNTRL/E-CNTRL WI COULD SEE SOME SUNSHINE ON WED AS CYCLONIC FLOW WEAKENS AND THE SFC HI APPROACHES. MAX TEMPS MAY NOT MAKE IT OUT OF THE SINGLE DIGITS ABOVE ZERO OVER N-CNTRL/PARTS OF CNTRL WI...WHILE ERN WI ONLY REACHES THE 10 TO 15 DEG RANGE. THE SFC HI IS PROGGED TO STRETCH FROM LK WINNIPEG SE THRU WRN WI TO THE TN VALLEY WED NGT...BRINGING A DECREASE IN CLOUDS AND DIMINISHING WINDS TO NE WI. ONLY EXCEPTION WOULD BE VILAS CNTY WHERE LAKE CLOUDS/PERHAPS A FEW LEFTOVER SNOW SHWRS TO EXIST. THE AMOUNT OF CLEARING WL BE KEY AS TO HOW COLD WE CAN GET CONSIDERING THE LIGHTER WINDS AND SOME FRESH SNOW COVER. LOOK FOR MIN TEMPS TO RANGE FROM ZERO TO 5 ABOVE NEAR LK MI...TO NEAR 10 BELOW ZERO OVER THE COLDER SPOTS OF N-CNTRL/CNTRL WI. THIS BROAD AREA OF HI PRES TO EAST SLIGHTLY FARTHER EAST ON THU AND BACK THE WINDS TO A W-NW DIRECTION...THEREBY FINALLY ALLOWING N-CNTRL WI TO SEE THE SUN. EXPECT TO SEE A LOT OF THE SUN FOR THE REST OF THE FCST AREA... ALTHO TEMPS TO REMAIN 10 TO 20 DEGS BELOW NORMAL. THIS WOULD PUT MAX TEMPS IN THE 10 TO 15 ABOVE ZERO RANGE CNTRL WI...GENERALLY MIDDLE TEENS ERN WI. THE BENIGN AND COLD WEATHER PATTERN IS FCST TO HOLD SWAY THRU SAT AS THE HI PRES CONTS TO DOMINATE NE WI. THERE WL BE A WEAK SYSTEM (MID-LEVEL SHORTWAVE WITH FRONTOGENETICAL FORCING) THAT SHOULD STAY TO OUR WEST AND SOUTH ON FRI...BUT COULD VEER THE WINDS NW AGAIN AND LEAD TO MORE CLOUDS/SMALL CHC FOR LK EFFECT SNOW SHWRS OVER VILAS CNTY. THE REST OF THE AREA TO REMAIN MOSTLY CLEAR TO PARTLY CLOUDY AND COLD WITH LITTLE CHANGE IN THE AIR MASS. TEMPS TO HOLD WELL BELOW NORMAL. THE HI PRES FINALLY DOES SHIFT TO OUR EAST BY SAT NGT...ALLOWING WINDS TO COME AROUND TO THE S-SE DIRECTION WITH WARMER AIR TO TRY AND PUSH BACK INTO WI. THERE MAY BE A GRADUAL INCREASE IN MID/HI CLOUDS LATER SAT NGT AS THIS WARMER AIR ALOFT ARRIVES. THE NEXT REAL CHC OF SEEING PCPN ACROSS THE REGION WOULD BE SUNDAY AT THE EARLIEST AS A SHORTWAVE TROF PUSHES ACROSS THE UPR MIDWEST. TIMING OF THIS FEATURE VARIES A BIT AMONG THE MODELS...BUT PLENTY OF TIME TO SORT OUT THESE DIFFERENCES IN THE COMING DAYS. && .AVIATION...FOR 06Z TAF ISSUANCE ISSUED AT 1105 PM CST SUN FEB 7 2016 CIGS CONTINUE TO LOWER ACROSS THE TAF SITES FROM WEST TO EAST AS A MID LEVEL SHORTWAVE AND SURFACE LOW PRESSURE SYSTEM TRACK THROUGH THE WESTERN GREAT LAKES. CONDITIONS HAVE BEEN SLOW TO LOWER...ESPECIALLY ACROSS THE EASTERN TAF SITES WHERE VFR CONDITIONS REMAIN. HOWEVER UPSTREAM OBSERVATIONS SHOW THESE CONDITIONS SHOULD EVENTUALLY LOWER LATER TONIGHT AND INTO MONDAY MORNING WITH SNOW SHOWERS AS THIS SYSTEM TRACKS THROUGH. VEERING WINDS WILL RESULT IN LAKE EFFECT SNOW SHOWERS OVER NORTHERN WISCONSIN OVERNIGHT AND INTO MONDAY. && .GRB WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR WIZ005. && SHORT TERM.....TDH LONG TERM......KALLAS AVIATION.......KURIMSKI
Hazardous weather outlook, Feb 7, 2:45 PM CST, 14 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 245 PM CST SUN FEB 7 2016 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-082045- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 245 PM CST SUN FEB 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT A STRONG CLIPPER WILL DROP INTO THE FORECAST AREA TONIGHT. WHILE MOST ACCUMULATIONS WILL BE VERY LIGHT...PARTS OF FAR NORTHERN WISCONSIN ESPECIALLY VILAS COUNTY...COULD RECEIVE AN INCH OR TWO OF SNOW BY DAYBEAK MONDAY ALONG WITH SOME BLOWING AND DRIFTING SNOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY THE CLIPPER SYSTEM IS FORECAST TO LINGER OVER THE GREAT LAKES THROUGH TUESDAY. AN ADDITION 1 TO 2 INCHES OF ACCUMULATION IS POSSIBLE OVER MOST OF THE AREA MONDAY AND MONDAY NIGHT. THE GUSTY NORTH TO NORTHWEST WINDS WILL CONTINUE TO PRODUCE SOME BLOWING AND DRIFTING OF THE FRESH SNOW WHICH COULD QUICKLY REDUCE VISIBILITIES AT TIMES. THE EVENING COMMUTE ON MONDAY COULD BE NEGATIVELY IMPACTED...ESPECIALLY ACROSS EAST-CENTRAL WISCONSIN. IN THE WAKE OF THE CLIPPER SYSTEM...COLDER AIR WILL OVERSPREAD THE REGION THIS WEEK ON GUSTY NORTHWEST WINDS. THIS WILL LEAD TO CONTINUED LAKE EFFECT SNOW SHOWERS OVER NORTH-CENTRAL WISCONSIN ESPECIALLY THE SNOW BELT REGION OF VILAS COUNTY MONDAY THROUGH WEDNESDAY. IN THIS REGION...THERE IS POTENTIAL FOR 3 TO 6 INCHES OF ACCUMULATION BY THE TIME THE SNOW DIMINISHES ON WEDNESDAY...WITH THE HIGHEST AMOUNTS OVER NORTHWEST VILAS COUNTY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO FORWARD SNOWFALL MEASUREMENTS TO THE NATIONAL WEATHER SERVICE IN GREEN BAY. LMZ521-522-541>543-082045- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 245 PM CST SUN FEB 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. MG/ESB
Nearby
Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.